# SDR ASAA2012092292925

- Difficulty date: September 2, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 22,767 hours, 7,106 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 1K8KB
- Condition: Failed
- Location: Wx Radar
- Part time: 23,210 hours, 7,352 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT TURNED WEATHER RADAR TO WX-T.  PWS AND WEATHER RADAR INOPERATIVE.  OPS TEST IAW MM TASK 34-43-00-710-802-001 SHOWS PWS AND WEAHTER RADAR INOPERATIVE FAULTING ANTENNA. R & R WEATHER RADAR ANTENNA DRIVE UNIT IAW MM 34-43-11-000-802. OPS TEST NORMAL IAW SAME REF.  GROUND VERIFICATION SUCCESSFUL.
